Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/112159
Title: Analytical Solutions to the Boundary Integral Equation: A Case of Angled Dendrites and Paraboloids
Authors: Alexandrov, D. V.
Galenko, P. K.
Issue Date: 2021
Publisher: John Wiley and Sons Ltd
Wiley
Citation: Alexandrov D. V. Analytical Solutions to the Boundary Integral Equation: A Case of Angled Dendrites and Paraboloids / D. V. Alexandrov, P. K. Galenko // Mathematical Methods in the Applied Sciences. — 2021. — Vol. 44. — Iss. 16. — P. 12058-12066.
Abstract: The boundary integral equation is solved analytically in the case of two- and three-dimensional growth of angled dendrites and arbitrary parabolic/paraboloidal solid/liquid interfaces. The undercooling of a binary melt and the solute concentration at the phase transition boundary are found. The theory under consideration has a potential impact in describing more complex growth shapes and interfaces. © 2020 The Authors. Mathematical Methods in the Applied Sciences published by John Wiley & Sons Ltd.
Keywords: BOUNDARY INTEGRAL
DENDRITE
MODEL
SOLIDIFICATION
ENGINEERING
MATHEMATICAL TECHNIQUES
BINARY MELT
PHASE-TRANSITION BOUNDARY
POTENTIAL IMPACTS
SOLID/LIQUID INTERFACES
SOLUTE CONCENTRATIONS
THREE-DIMENSIONAL GROWTH
BOUNDARY INTEGRAL EQUATIONS
URI: http://hdl.handle.net/10995/112159
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85087171531
PURE ID: 23817739
ISSN: 0170-4214
metadata.dc.description.sponsorship: This work was supported by the Ministry of Science and Higher Education of the Russian Federation (project number FEUZ‐2020‐0057) and the German Space Center Space Management (contract number 50WM1941).
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85087171531.pdf240 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.